Cuchillo Ibáñez, EduardoAlonso Morón, Manuel2023-06-202023-06-202008-10Cuchillo Ibáñez, E., y Alonso Morón, M. «Canonical Covers and Dimension of Z-Sets in the Hilbert Cube». Proceedings of the American Mathematical Society, vol. 136, n.o 10, mayo de 2008, pp. 3709-16. DOI.org (Crossref), https://doi.org/10.1090/S0002-9939-08-09413-6.0002-993910.1090/S0002-9939-08-09413-6https://hdl.handle.net/20.500.14352/49921In this paper we characterize the finite dimensionality of a compact Z-set in the Hilbert cube in terms of the existence of a particular canonical cover in its complement.engCanonical covers and dimension of Z-sets in the Hilbert cubejournal articlehttps//doi.org/10.1090/S0002-9939-08-09413-6http://www.ams.org/journals/proc/restricted access515.171C0-coarse geometryCompact Z-setCanonical coverNerve of a coverCovering dimensionTopología1210 Topología